# SDR SWI2025F01154

- Difficulty date: April 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,961 hours, 37,044 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE #1 LUG CRACKED    (C-CHECK RO 08/30/2025)  REPLACED PASSENGER DOOR HINGE. REF: SRM TASK-52-11-01-201-002-A01 AND DWG: 601R31702 REV: N. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
